Ask an expert
Question

13 Oct 2008

Cilift
Hi there.
I have been using Cilift for some tie now. The problem is that I normally sweat alot especially in the facial area.But it feels as if it is more since I have been using Cilift. Any advice?
Answer 490 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Rosie

Excessive sweating is indeed a common side-effect of citalopram (the active ingredient of cilift). If the problem becomes unbearable I suggest spreaking to your doctor - Either regarding altering your treatment, or for a treatment reducing the facial sweating.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19948 votes
Vote